Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 25, 2015, 12:03 PM CDT for Bexar County, Wilson County, Texas. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 12:03 PM CDT (17:03 UTC)
- Expired
- Apr 26, 2015, 3:54 PM CDT
- In force
- 28 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 38.21 ft at Apr 25, 2015, 3:00 PM CDT.
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
290
WGUS44 KEWX 251703
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 PM CDT SAT APR 25 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-261103-
/O.NEW.KEWX.FL.W.0007.150425T1703Z-150426T1828Z/
/ELMT2.1.ER.150425T1555Z.150426T0000Z.150426T0628Z.NO/
1203 PM CDT SAT APR 25 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the San Antonio River Near Elmendorf.
* until Sunday afternoon...or until the warning is cancelled.
* At 11:30 AM Saturday the stage was 35.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level will continue rising to near 37.1 feet by Saturday
evening. The river level will fall below flood stage after midnight tomorrow.
* Impact...At 35.0 feet...minor lowland flooding unundates crop and pastureland
below San Antonio to below Floresville. Should the river level rise further,
the impacts at 39.0 feet are as follows...Moderate lowland flooding damages
crops and floods pastureland below San Antonio to below Floresville. Secondary
roads and low bridges, irrigation pumps, oil field pump jacks and tank batteries
flood. Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Elmendorf 33 35 35.8 Sat 11 AM 32.7 17.3 13.2 13.3 13.2
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 98254 follow-up statements
709
WGUS84 KEWX 252158
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT SAT APR 25 2015
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-261558-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-150427T0137Z/
/ELMT2.1.ER.150425T1555Z.150426T0000Z.150426T1337Z.NO/
458 PM CDT SAT APR 25 2015
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 4:30 PM Saturday the stage was 38.1 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river crested around 38.2 feet this afternoon and is beginning
a gradual fall. The river will fall below flood stage tomorrow morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Elmendorf 33 35 38.1 Sat 04 PM 36.0 16.7 14.0 13.4 12.9
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$356
WGUS84 KEWX 260334
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 PM CDT SAT APR 25 2015
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-262134-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-150426T2332Z/
/ELMT2.1.ER.150425T1555Z.150425T2015Z.150426T1132Z.NO/
1034 PM CDT SAT APR 25 2015
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 9:30 PM Saturday the stage was 37.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will initially remain steady and continue to fall
to below flood stage by tomorrow morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Elmendorf 33 35 37.7 Sat 9 PM 34.9 26.1 19.4 16.9 15.6
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$256
WGUS84 KEWX 261409
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 AM CDT SUN APR 26 2015
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-270320-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-150427T0320Z/
/ELMT2.1.ER.150425T1555Z.150425T2015Z.150426T1520Z.NO/
909 AM CDT SUN APR 26 2015
The flood warning continues for the San Antonio River Near Elmendorf.
* At 8:30 AM Sunday the stage was 36.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring.
* Forecast...the river level will continue falling and is expected to go below
flood stage by late Sunday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Elmendorf 33 35 36.4 Sun 08 AM 23.3 18.7 16.8 15.6 14.7
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825498
WGUS84 KEWX 262054
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT SUN APR 26 2015
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-262124-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-150427T0320Z/
/ELMT2.1.ER.150425T1555Z.150425T2015Z.150426T1620Z.NO/
354 PM CDT SUN APR 26 2015
The flood warning is cancelled for
the San Antonio River Near Elmendorf.
* At 3:30 PM Sunday the stage was 32.5 feet.
* Flood stage is 35.0 feet.
* Forecast...the river will continue to fall to 17.5 feet by tomorrow morning.
The river has already fallen below action stage. This is the last forecast
for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Elmendorf 33 35 32.5 Sun 3 PM 17.5 13.5 13.1 12.7 12.4
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 25, 9:49 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 25, 9:49 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 949 AM CDT SAT APR 25 2015 .UPDATE... CONVECTION CONTINUES TO WEAKEN WHILE MOVING EAST THIS MORNING. GIVEN THIS TREND...THE SEVERE THUNDERSTORM WATCH WAS CANCELLED. RAIN CHANCES HAVE BEEN REDUCED AND CONFINED TO THE COASTAL PLAINS THROUGH THE REMAINDER OF TODAY. ELSEWHERE...LOOK FOR DRY WEATHER WITH TEMPERATURES WARMING INTO THE 80S THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 700 AM CDT SAT APR 25 2015/ UPDATE... AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE EAST. EXPECT NO REDEVELOPMENT BEHIND IT. HAVE REMOVED AREAS ALONG AND WEST OF AN AUSTIN TO NEW BRAUNFELS TO BANDERA TO CRYSTAL CITY FROM SEVERE THUNDERSTORM WATCH 107. PREV DISCUSSION... /ISSUED 644 AM CDT SAT APR 25 2015/ AVIATION... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE SAN ANTONIO AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS COULD PRODUCE WIND GUSTS OF 30 KTS AND REDUCE VIS TO AROUND 2SM. NOT EXPECTING ANY CONVECTION IN AUSTIN OR DEL RIO. AUS SHOULD BE VFR THROUGH THE DAY AND EVENING. MVFR VIS AT DRT WILL LAST UNTIL THE LATE MORNING THEN THEY WILL BE VFR THROUGH THE REST OF THE PERIOD. AUSTIN AND SAN ANTONIO WILL DROP TO MVFR OVERNIGHT TONIGHT. PREV DISCUSSION... /ISSUED 350 AM CDT SAT APR 25 2015/ SHORT TERM (TODAY THROUGH SUNDAY)... A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED. SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 66 87 66 84 / 10 10 30 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 67 86 65 83 / 10 10 30 30 40 NEW BRAUNFELS MUNI AIRPORT 89 67 87 67 84 / 10 10 30 30 40 BURNET MUNI AIRPORT 87 63 86 62 82 / - 10 30 40 20 DEL RIO INTL AIRPORT 88 65 90 62 87 / - 10 10 20 10 GEORGETOWN MUNI AIRPORT 88 66 86 64 83 / 10 10 30 30 30 HONDO MUNI AIRPORT 88 66 88 64 85 / 20 10 20 30 20 SAN MARCOS MUNI AIRPORT 88 67 86 66 83 / 10 10 30 30 40 LA GRANGE - FAYETTE REGIONAL 86 69 86 69 82 / 30 10 20 30 50 SAN ANTONIO INTL AIRPORT 89 67 88 67 85 / 20 10 20 30 20 STINSON MUNI AIRPORT 88 68 88 68 84 / 20 10 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...12 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 25, 10:59 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1059 AM CDT SAT APR 25 2015 TXZ171>173-183>194-202>209-217>225-228-261600- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1059 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS ON SUNDAY FOR AREAS GENERALLY ALONG AND NORTH OF A BANDERA TO BASTROP LINE. A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS IS ALSO EXPECTED ON MONDAY FOR LOCATIONS ALONG AND EAST OF A BASTROP TO KARNES CITY LINE. THE MAIN SEVERE WEATHER CONCERNS ON SUNDAY AND MONDAY WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 25, 8:15 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 AM CDT SAT APR 25 2015
TXZ207-221>225-251400-
GONZALES TX-DE WITT TX-WILSON TX-LAVACA TX-GUADALUPE TX-KARNES TX-
815 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE...NORTHERN
DEWITT...GONZALES...WESTERN LAVACA...NORTHEASTERN KARNES AND
NORTHEASTERN WILSON COUNTIES UNTIL 900 AM CDT...
AT 813 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NIXON...OR 16 MILES NORTHEAST OF STOCKDALE...MOVING EAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...SHINER...NIXON...SMILEY...CHEAPSIDE...
GILLETT...HOCHHEIM...PANDORA...WESTHOFF...SWEET HOME...WRIGHTSBORO...
HENKHAUS...BELMONT...DREYER...KOERTH...CONCRETE...MONTHALIA AND MONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2910 9698 2907 9702 2910 9788 2955 9785
2955 9699 2910 9697
TIME...MOT...LOC 1313Z 265DEG 48KT 2935 9773
AATLocal storm report, Apr 25, 8:29 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG LYTLE 29.23N 98.80W
04/25/2015 ATASCOSA TX FIRE DEPT/RESCUE
LARGE E2.5 FOOT TRUNK DIAMETER OAK TREE BLOWN ONTO HOME
&&
EVENT NUMBER EWX1500280
SBSSpecial weather statement, Apr 25, 8:33 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 AM CDT SAT APR 25 2015
TXZ209-251415-
FAYETTE TX-
833 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE COUNTY UNTIL
915 AM CDT...
AT 832 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...DUBINA...HOLMAN...ELLINGER...REK HILL...
FREYBURG...AMMANNSVILLE...O QUINN...HIGH HILL...SWISS ALP...WILLOW
SPRINGS AND MULLINS PRAIRIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2977 9673 2969 9682 2964 9698 2980 9706
3002 9661 2996 9657
TIME...MOT...LOC 1332Z 245DEG 46KT 2976 9693
AATLocal storm report, Apr 25, 8:40 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM FLASH FLOOD 4 NE SEGUIN 29.62N 97.92W
04/25/2015 GUADALUPE TX AMATEUR RADIO
ILKA SWITCH CLOSED DUE TO WATER OVER ROAD
&&
EVENT NUMBER EWX1500281
SBSLocal storm report, Apr 25, 8:48 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM TSTM WND DMG 5 N SEGUIN 29.65N 97.97W
04/25/2015 GUADALUPE TX AMATEUR RADIO
CLUSTER OF LARGE TREES BLOWN DOWN AND DAMAGED STURDY
PIPE FENCING
&&
EVENT NUMBER EWX1500282
SBSLocal storm report, Apr 25, 10:55 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 2 SW LEON VALLEY 29.48N 98.63W
04/25/2015 E1.00 INCH BEXAR TX PUBLIC
NICKEL TO QUARTER SIZE HAIL
&&
EVENT NUMBER EWX1500283
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 30 min |
| Apr 24, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 36 min |
| Apr 24, 7:32 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| Apr 24, 7:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| Apr 24, 7:53 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 22 min |
| Apr 24, 8:33 PM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Apr 24, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 63 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 50 min |
| Apr 24, 9:34 PM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 24, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 31 min |
| Apr 25, 1:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:02 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 25, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
| Apr 25, 2:34 AM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 25, 2:38 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 52 min |
| Apr 25, 2:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | EWX | Comal | 26 min |
| Apr 25, 2:59 AM CDT | Special Weather Statement | EWX | Medina | 46 min |
| Apr 25, 3:06 AM CDT | Special Weather Statement | EWX | Medina | 24 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 28 min |
| Apr 25, 3:30 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 25, 3:40 AM CDT | Areal Flood Advisory | EWX | Bexar, Kinney, Medina, Uvalde | 3 hr |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:56 AM CDT | Special Weather Statement | EWX | Guadalupe | 64 min |
| Apr 25, 3:57 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 25, 4:07 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 38 min |
| Apr 25, 4:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 56 min |
| Apr 25, 4:31 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Medina, Uvalde | 3 hr |
| Apr 25, 4:35 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 3 hr |
| Apr 25, 4:46 AM CDT | Special Weather Statement | EWX | Caldwell | 44 min |
| Apr 25, 4:49 AM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Apr 25, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 67 min |
| Apr 25, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 30 min |
| Apr 25, 5:25 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 25, 5:26 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 25, 5:38 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 67 min |
| Apr 25, 5:42 AM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| Apr 25, 5:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 3 hr |
| Apr 25, 6:34 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 32 min |
| Apr 25, 7:00 AM CDT | Special Weather Statement | EWX | Bexar | 30 min |
| Apr 25, 7:30 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more | 3 hr |
| Apr 25, 8:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 45 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 25, 2:53 PM CDT | River Flood Warning | EWX | Bexar | 17 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.